# SDR SABA9700010

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: MS24586C192
- Condition: Weak
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 7304 - LEFT GEAR DOOR OPEN INDICATION CONTINUED AFTER LANDING GEAR RETRACTION.  VISUALLY VERIFIED THAT DOOR WAS CLOSED RETURNED TO CLT FOR MAINTENANCE.  MAINTENANCE PERSONNEL INSPECTED GEAR DOOR SYSTEM AND THEN REMOVED AND REPLACED LEFT GEAR DOOR SPRING.  PERFORMED LANDING GEAR RETRACTION TEST ALL INDICATIONS NORMAL.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
